# SDR AUS20040125

- Difficulty date: February 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING IN BOTH LT AND RT WINGS CONTACTING FUEL VENT LINES LOCATED AT WS 145.   PERSONNEL/MAINTENANCE ERROR.
